# SDR P5CA2011030300005

- Difficulty date: March 3, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 40,706 hours, 6,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL EMERGENCY LIGHT ASSEMBLY HAS THE AFT BULB OUT.  THE AFT BULB WAS REPLACED IAW AMM 33-51-05.  LIGHT TEST WAS NORMAL.
